# SDR IPXA10561437

- Difficulty date: July 21, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021059
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SHEAR TIE CRACKED BS 1300 , STR 20-21LT.  R & R SHEAR TIE IAW SRM IAW SRM 51-40-02-OG.
